Journal article icon

Journal article

Solving the Trust-Region Subproblem By a Generalized Eigenvalue Problem

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/16m1058200

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Christ Church
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics
Journal:
SIAM Journal on Optimization More from this journal
Volume:
27
Issue:
1
Pages:
269-291
Publication date:
2017-02-22
Acceptance date:
2016-11-21
DOI:
ISSN:
1095-7189 and 1052-6234
Language:
English
Keywords:
Pubs id:
pubs:993759
UUID:
uuid:2920b3ed-d418-4aa2-bcf4-9e091027af8a
Local pid:
pubs:993759
Source identifiers:
993759
Deposit date:
2019-04-23

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP